Gauss map of minimal surfaces
Matematičeskie zametki, Tome 28 (1980) no. 1, pp. 79-84
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_28_1_a9,
author = {A. Ya. Vikaruk},
title = {Gauss map of minimal surfaces},
journal = {Matemati\v{c}eskie zametki},
pages = {79--84},
year = {1980},
volume = {28},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_28_1_a9/}
}
A. Ya. Vikaruk. Gauss map of minimal surfaces. Matematičeskie zametki, Tome 28 (1980) no. 1, pp. 79-84. http://geodesic.mathdoc.fr/item/MZM_1980_28_1_a9/